# SDR USAA20110325BB022

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Improper Part
- Location: L1 Door
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - AS DIRECTED, INSPECTED DOOR ASSIST BOTTLE AT THE L1 DOOR POSITION FOR PROPER PART NUMBER INSTALLATION.  FOUND THE INCORRECT PART INSTALLED.  MAINTENANCE REPLACED THE L1 DOOR ASSIST BOTTLE WITH THE CORRECT PART.
